On syntactic nuclei of rational languages

Authors: Edwards, K.J.; Valley, J.W.; Amiri, A.; Vafai, K.; Huaxiong, W.

Source: Information Processing Letters, Volume 67, Number 5, 15 September 1998 , pp. 221-226(6)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Automata; Formal languages; Formal series; Semirings; Syntactic congruences; Syntactic nuclei

Document Type: Short Communication

DOI: http://dx.doi.org/10.1016/S0020-0190(98)00120-3

Affiliations: Centre for Computer Security Research, School of Information Technology and Computer Science, University of Wollongong, Northfields Avenue, Wollongong 2522, Australia

Publication date: September 15, 1998

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page